Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Ricardian and Heckscher–Ohlin Explanations of Trade: A Comment on a General Theorem Which is not General

P. J. Lloyd
Oxford Economic Papers
New Series, Vol. 37, No. 1 (Mar., 1985), pp. 138-141
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2663290
Page Count: 4
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
The Ricardian and Heckscher–Ohlin Explanations of Trade: A Comment on a General Theorem Which is not General
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[138]
    [138]
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141